# SDR 06FDEA02942

- Difficulty date: August 11, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA74115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, FLOOR PANEL NR 215BF FOUND DAMAGED.  COCKPIT FLOOR PANEL REMOVED AS PER AMM 53-21-01.  NEW FLOOR PANEL FABRICATED AS PER DWG ABA7411 AND INSTALLED AS PER AMM 53-21-01.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
